# SDR UPS04242859

- Difficulty date: June 29, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5751 · Ailerons
- Part: Rod
- Condition: Cracked
- Location: Rt Ib Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT INBOARD AILERON TAB SUSPECT CRACK ON TAB ACTUATING ROD AT AFT END.  HFEC CARRIED OUT IAW NDT MANUAL 51-00-00 PT 6 FIG 4, CRACKS CONFIRMED.  ACTUATING ROD REMOVED IAW 27-10-01.  REPLACED AFT END OF ROD IAW SRM 51-30-02.  REINSTALLED ACTUATING ROD IAW MM 27-10-01.
